# SDR ASAA2024061251085

- Difficulty date: June 12, 2024
- Submitted: July 19, 2024
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 40,365 hours, 12,721 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 147A854030
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER CABIN FLOOR STRUCTURE AT AFT SERVICE DOOR (R2) HAS CORROSION. GROUNDED - YES. REMOVED DAMAGE, FOUND TO BE OUT OF LIMITS, REMOVED AND REPLACED R2 DOOR MOP SILL IAW B737-900 SRM 51-40-02-0G-0 AND SRM 53-70-15-1A-1W= 2" O= .080 R= .054 L= 1" D= .026.
